# SDR W6JA20170412013

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N15Y
- Make and model: Gulstm GIV
- Aircraft serial: 1318
- Aircraft time: 9,998 hours, 3,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Not Seated
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

NOTICED A HIGH PITCH SOUND, BUMPED THE PRESSURE SLIGHTLY UP TO SEE IF IT WOULD STOP THE NOISE WITH LOWER DIFFERENTIAL PRESSURE, IT DID.  SEVERAL MINUTES LATER, CABIN CLIMBING SLOWLY AND DID NOT LEVEL OFF.  DESCENT FROM FL430 TO FL340 WAS INITIATED KEEPING AN EYE ON THE PRESSURE.  ANOTHER LOUD SOUND RUSHING OCCURRED. SWITCHED TO MANUAL PRESSURE MODE, VERIFIED OUTFLOW VALVE FULLY CLOSED BUT THE CABIN CONTINUE TO CLIMB. CONTINUED DESCENT TO FL240, THE CABIN BEGAN CLIMBING RAPIDLY AND REACHED AN ALTITUDE NEAR 10,000FT. CREW DONNED MASKS AND FOLLOWED EMERGENCY PROCEDURE. DIVERTED TO KMCI, FOUND MAIN ENTRY DOOR (MED) PRIMARY DEAL NOT SEATED PROPERLY ON ITS CHANNEL.  RESEATED MED PRIMARY SEAL AND PERFORMED MEL SEAL REGULATOR AND SYSTEM INSPECTION.  PRESSURIZED AIRCRAFT TO 9.6 PSI AND NOTED NO LEAKS OR CHANGE IN CABIN PRESSURE. WORK ACCOMPLISHED IAW GIV MSG3 AMM 52-00-03 AND 21-00-00.
